# SDR DHL2004750017

- Difficulty date: February 25, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK, DISCREPANCY AS FOLLOWS; NR 7 SLAT INTERIOR RIB O/B OF ACTUATOR ATTACH POINT CRACK INDICATION WS 640 NDT CONFIRMED.  REMOVED CRACKED RIBS LOCATED, DRILLED AND INSTALLED NEW RIB P/N 65-17310-4, PO 410362 IAW B727 SRM 51-30-2, FIG 1 & 2.
